×

zbMATH — the first resource for mathematics

Compact and noncompact physical structures for the ZK-BBM equation. (English) Zbl 1078.35527
Summary: A variety of exact solutions for the (2 + 1) dimensional ZK-BBM equation are developed by means of the tanh method and the sine-cosine methods. Generalized forms of the ZK-BBM equation are studied. The tanh and the sine-cosine methods are reliable to derive solutions of distinct physical structures: compactons, solitons, solitary patterns and periodic solutions.

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
37K40 Soliton theory, asymptotic behavior of solutions of infinite-dimensional Hamiltonian systems
35B10 Periodic solutions to PDEs
Software:
MACSYMA
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Benjamin, R.T.; Bona, J.L.; Mahony, J.J., Model equations for long waves in nonlinear dispersive systems, Philos. trans. roy. soc. London, 272, 47-78, (1972) · Zbl 0229.35013
[2] Ablowitz, M.J.; Clarkson, P.A., Solitons, nonlinear evolution equations and inverse scattering, (1991), Cambridge University Press Cambridge · Zbl 0762.35001
[3] Hereman, W.; Takaoka, M., Solitary wave solutions of nonlinear evolution and wave equations using a direct method and MACSYMA, J. phys. A, 23, 4805-4822, (1990) · Zbl 0719.35085
[4] Hereman, W.; Korpel, A.; Banerjee, P.P., A general physical approach to solitary wave construction from linear solutions, Wave motion, 7, 283-289, (1985)
[5] Kadomtsev, B.B.; Petviashvili, V.I., On the stability of solitary waves in weakly dispersive media, Sov. phys. dokl., 15, 539-541, (1970) · Zbl 0217.25004
[6] Kivshar, Y.S.; Pelinovsky, D.E., Self-focusing and transverse instabilities of solitary waves, Phys. rep., 331, 117-195, (2000)
[7] Li, B.; Chen, Y.; Zhang, H., Exact travelling wave solutions for a generalized Zakharov-Kuznetsov equation, Appl. math. comput., 146, 653-666, (2003) · Zbl 1037.35070
[8] Ludu, A.; Draayer, J.P., Patterns on liquid surfaces: cnoidal waves, compactons and scaling, Physica D, 123, 82-91, (1998) · Zbl 0952.76008
[9] Malfliet, W., Solitary wave solutions of nonlinear wave equations, Am. J. phys., 60, 7, 650-654, (1992) · Zbl 1219.35246
[10] Malfliet, W.; Hereman, W., The tanh method: II. perturbation technique for conservative systems, Phys. scr., 54, 569-575, (1996) · Zbl 0942.35035
[11] Monro, S.; Parkes, E.J., The derivation of a modified Zakharov-Kuznetsov equation and the stability of its solutions, J. plasma phys., 62, 3, 305-317, (1999)
[12] Monro, S.; Parkes, E.J., Stability of solitary-wave solutions to a modified Zakharov-Kuznetsov equation, J. plasma phys., 64, 3, 411-426, (2000)
[13] Parkes, E.J.; Duffy, B.R., An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations, Comput. phys. commun., 98, 288-300, (1996) · Zbl 0948.76595
[14] Rosenau, P.; Hyman, J.M., Compactons: solitons with finite wavelengths, Phys. rev. lett., 70, 5, 564-567, (1993) · Zbl 0952.35502
[15] Wadati, M., Introduction to solitons, Pramana: journal of physics, 57, 5-6, 841-847, (2001)
[16] Wadati, M., The modified kortweg-de Vries equation, J. phys. soc. jpn., 34, 1289-1296, (1973) · Zbl 1334.35299
[17] Wazwaz, A.M., Partial differential equations: methods and applications, (2002), Balkema Publishers The Netherlands · Zbl 0997.35083
[18] Wazwaz, A.M., New solitary-wave special solutions with compact support for the nonlinear dispersive K(m,n) equations, Chaos, solitons and fractals, 13, 2, 321-330, (2002) · Zbl 1028.35131
[19] Wazwaz, A.M., General solutions with solitary patterns for the defocusing branch of the nonlinear dispersive K(n,n) equations in higher dimensional spaces, Appl. math. comput., 133, 2/3, 229-244, (2002) · Zbl 1027.35118
[20] Wazwaz, A.M., A study of nonlinear dispersive equations with solitary-wave solutions having compact support, Math. comput. simulat., 56, 269-276, (2001) · Zbl 0999.65109
[21] Wazwaz, A.M., Compactons dispersive structures for variants of the K(n,n) and the KP equations, Chaos solitons and fractals, 13, 5, 1053-1062, (2002) · Zbl 0997.35083
[22] Wazwaz, A.M., Compactons and solitary patterns structures for variants of the KdV and the KP equations, Appl. math. comput., 139, 1, 37-54, (2003) · Zbl 1029.35200
[23] Wazwaz, A.M., A computational approach to soliton solutions of the Kadomtsev-petviashili equation, Appl. math. comput., 123, 2, 205-217, (2001) · Zbl 1024.65098
[24] Wazwaz, A.M., An analytic study of compactons structures in a class of nonlinear dispersive equations, Math. comput. simulat., 63, 1, 35-44, (2003) · Zbl 1021.35092
[25] Wazwaz, A.M.; Taha, T., Compact and noncompact structures in a class of nonlinearly dispersive equations, Math. comput. simulat., 62, 1-2, 171-189, (2003) · Zbl 1013.35072
[26] Wazwaz, A.M., The tanh method for travelling wave solutions of nonlinear equations, Appl. math. comput., 154, 3, 713-723, (2004) · Zbl 1054.65106
[27] Zabusky, N.J.; Kruskal, M.D., Interaction of solitons in a collisionless plasma and the recurrence of initial states, Phys. rev. lett., 15, 240-243, (1965) · Zbl 1201.35174
[28] Zakharov, V.E.; Kuznetsov, E.A., On three-dimensional solitons, Soviet phys., 39, 285-288, (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.